# SDR MASA200600014

- Difficulty date: January 4, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 27,573 hours, 23,751 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7126 PHL, FLAPS FAIL ON GROUND.  CONTRACT MAINTENANCE PERFORMED PART A OF FLAPS FAIL TASK CARD.
